# SDR HEED065794

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 7620710009226
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER PANEL FOR RIGHT HAND PASSENGER'S DOOR VENT CONTROL CRACKS AND MOUNT HOLES AND CORNER BROKEN OFF. REPLACED UNIT.
